# SDR GTIA2017021001780

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N639NK
- Make and model: Airbus A320-232
- Aircraft serial: 6487
- Aircraft time: 7,928 hours, 3,634 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Open
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 28 OXYGEN DOOR OPENED. SECURED OVERHEAD SPACER AT ROW 28 IAW AMM 25-25-11 OPS CHECKED GOOD
